教師資料查詢 | 類別: 期刊論文 | 教師: 潘志實 Zhishi Pan (瀏覽個人網頁)

標題:Density of the circular chromatic numbers of series-parallel graphs
學年
學期
出版(發表)日期2004/05/01
作品名稱Density of the circular chromatic numbers of series-parallel graphs
作品名稱(其他語言)
著者Pan, Zhi-shi; Zhu, Xu-ding
單位淡江大學數學學系
出版者Hoboken: John Wiley & Sons, Inc.
著錄名稱、卷期、頁數Journal of Graph Theory 46(1),pp.57-68
摘要Suppose G is a series-parallel graph. It was proved in 3 that either χc(G) = 3 or χc(G) ≤ 8/3. So none of the rationals in the interval (8/3, 3) is the circular chromatic number of a series-parallel graph. This paper proves that for every rational r ∈ [2, 8/3] ∪ {3} there exists a series-parallel graph G with χc(G) = r.
關鍵字Circular chromatic number;Series-parallel graph;Labeling method
語言英文(美國)
ISSN1097-0118
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!